# SDR CA150310015

- Difficulty date: March 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,772 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 179000201
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER T OFF FLIGHT, CREW WERE NOTIFIED OF A BURNING ODOR COMING FROM ROW 28. FLIGHT CREW TURNED OFF IFE SYS AS A SAFE GUARD.  RESOLUTION COULD NOT CONFIRM HARD FAULT.  IFE SYS RUN WITH EAR JACKS INSTALLED, READING LIGHTS ON & IN SEAT ROWER ON.  SVDU`S 28D,F & 29D,F REPLACED SERV ON SPEC.
